| Catalog Number |
09038086190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys vitamin d total iii assay result for a patient sample tested on the cobas e 402 analytical unit.The initial result was 101 ng/ml (accompanied by a data flag).The repeat result was 56.3 ng/ml with a different reagent lot 881659.The sample was repeated on the cobas 6000 instrument and the result was 32.59 ng/ml.
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.E1 initial reporter email address: (b)(6).